# SDR SWIA95708

- Difficulty date: January 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3117S
- Make and model: Swrngn SA227AC
- Aircraft serial: AC603
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Cracked
- Location: Right
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

TOTAL LOSS OF HYDRAULIC PRESSURE.  FOUND RIGHT HYDRAULIC PRESSURE LINE CRACKED.  REPLACED LINE AND SERVICED HYDRAULIC SYSTEM.  RAN ENGINES AND OPS, LEAK CHECK GOOD.
